Some space-time integrability estimates of the solution for heat equations in two dimensions

Research output: Contribution to journalArticle

Abstract

We study some space-time integrability estimates for a solution of an inhomogeneous heat equation in (0, T) × Ω with 0-Dirichlet boundary condition, where Ω is a bounded domain in ℝ2. We also discuss an exponential integrability estimate for the Poisson equation in Ω with 0-Dirichlet boundary condition.

Original languageEnglish
Pages (from-to)707-716
Number of pages10
JournalDiscrete and Continuous Dynamical Systems- Series A
Issue numberSUPPL.
Publication statusPublished - 2011 Sep 1

Keywords

  • Brezis-Merle's inequality
  • Lorentz-Zygmund spaces

ASJC Scopus subject areas

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Some space-time integrability estimates of the solution for heat equations in two dimensions'. Together they form a unique fingerprint.

  • Cite this